MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/125 DEG TI CANN TFNA 360MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/125 DEG TI CANN TFNA 360MM/RIGHT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.226S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the trochanteric fixation nail advanced (tfna) nail and tfna lag screw was broken after an unknown surgery.The right long tfna nail broke at the junction of the tfna lag screw insertion and non-union was noted.Revision surgery was performed to remove the broken nail.The nail was easily removed and a new tfna nail was successfully implanted.The procedure was successfully completed with no surgical delay.Concomitant device reported: unknown tfna lag screw; (part # unknown, lot # unknown, quantity #1).This report is for one (1) 12mm/125 deg ti cann tfna 360mm/right - sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM/125 DEG TI CANN TFNA 360MM/RIGHT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8019727
Report Number2939274-2018-54683
Device Sequence Number1029727
Product Code HSB
UDI-Device Identifier10886982097125
UDI-Public(01)10886982097125
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.226S
Device Catalogue Number04.037.226S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer12/07/2018
Initial Report FDA Received Date10/30/2018
Supplement Report FDA Received Date12/07/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR